# SDR MASA200800218

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 14,182 hours, 13,506 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: E2818010
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7149 IAD-BNA - CAPTAIN’S PBE WAS OPENED.  MX REPLACED THE PBE.
